# SDR YENA2025112801124

- Difficulty date: November 26, 2025
- Submitted: November 28, 2025
- Operation: Air carrier
- Aircraft: N658JB
- Make and model: Airbus A320-232
- Aircraft serial: 03150
- Aircraft time: 68,595 hours, 24,606 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#193, EWR-STI.  DIRTY SOCK SMELL FROM PACKS ON CLIMBOUT AND DESCENT BELOW 10,000; COMPLIED WITH INFO NOTICE 2017-T015 SECTION B1. IDENTIFY ODOR ON APU, SEE ITEM OF LOG PAGE 4448986 FOR APU MEL, A/C OK FOR SVC.
